Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. B. Elliott
Title: Algebra of Quantics
Additional book information: Second edition. Clarendon Press, Oxford, England, 1913. xvi + 416 pp.

Review Information:

Reviewer: D. D. Leib
Journal: Bull. Amer. Math. Soc. 21 (1914), 132-133
DOI: https://doi.org/10.1090/S0002-9904-1914-02599-6